+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-6; - Issue-08

Review Article

Aug. 30, 2019

2-D Discrete Open Quantum Walk and Its Entropy

  Qi Han, Zhihe Chen, Ziqiang Lu

  Sch J Phys Math Stat | 139-144

  DOI : 10.21276/sjpms.2019.6.8.2


 Abstract  PDF  Full Texts e-Pub

Review Article

Aug. 22, 2019

Rocket Performance with Thrust Equated To Drag and with Constant Path-Inclination by Executing Relevant Control over Lift Coefficient at All Time Instants

  S. N Maitra

  Sch J Phys Math Stat | 136-138

  DOI : 10.21276/sjpms.2019.6.8.1


 Abstract  PDF  Full Texts e-Pub

Review Article

Aug. 30, 2019

The Number of Limit Cycles for a Class of Quintic Polynomial Systems

  Li Wei, Weigang Liu

  Sch J Phys Math Stat | 145-150

  DOI : 10.21276/sjpms.2019.6.8.3


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India